MAUDE Adverse Event Report: BECKMAN COULTER ACCESS FREE T4 REAGENT; RADIOIMMUNOASSAY, FREE THYROXINE

BECKMAN COULTER ACCESS FREE T4 REAGENT; RADIOIMMUNOASSAY, FREE THYROXINE
Model Number 33880
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id: the full identifier for this event is (b)(6).The customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access free t4 reagent was not returned for evaluation.No hardware errors, flags or other assay issues were reported in conjunction with this event.System performance indicators such as calibration and quality control were within specifications at the time of the event.The customer reported the questioned low free t4 results occurred with two reagent lots: lot 124403 and lot 124082.Reagent lot 124082 is addressed in (b)(6).In conclusion, the cause of this event cannot be determined with the available information.
 
Event or Problem Description
On (b)(6) 2021 the customer reported questioned low free t4 (access free t4, part number 33880 and lot number 124403) were generated on the customer's dxi (dxi 800 access immunoassay analyzer, part number 973100 and serial number (b)(4)) for an undisclosed number of patients.Customer provided a list of results; however, customer did not indicate which results were considered questioned low and also did not indicate which results were associated with change to patient management.The low free t4 results were released from the laboratory.The customer reported they sent samples to a reference lab to be tested using the reference lab's access 2.Customer reported they considered these result to be similar to the results generated on the customer's dxi.There was a report of a change to patient management in association with this event.The customer reported the physician was delaying treatment for the patients due to the questioned low free t4 results.There was no additional information provided regarding treatment of the patients.No hardware errors or issues with other assays were reported in conjunction with this event.System performance indicators such as system check, calibration and quality control were passing within specifications at the time of the event.Sample collection, handling and storage information such as sample type, volumes drawn, centrifugation time and speed, sample storage or other sample information was not provided.

Brand Name
ACCESS FREE T4 REAGENT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key12527237
Report Number2122870-2021-00155
Device Sequence Number17429958
Product Code CEC
UDI-Device Identifier15099590225834
UDI-Public(01)15099590225834(17)230531(11)210531(10)124403
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K982250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number33880
Device Catalogue Number33880
Device Lot Number124403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;